withdrawl sucks

Discussion in 'Opiates & Opioids' started by Garagehousenation666, Apr 17, 2007.

  1. Garagehousenation666

    Garagehousenation666 Newbie

    Reputation Points:
    110
    Messages:
    38
    Joined:
    Mar 30, 2007
    I has stoped taking oxys 20 for a back injury for 3 days and swim has been trying to figure out why swim almosty felt like having a nervous break down and body achey swims mind would only think bad and negative swim almost had a complete break down I had also tried subbing the oxys for ultram 200 it help but will the withdrawl go away should I talk to his dr about this flue like mental depression or is it that I has become addicted?
     
  2. MrJim

    MrJim Gold Member

    Reputation Points:
    565
    Messages:
    823
    Joined:
    Apr 8, 2005
    3 days? What about prior use?
     
  3. Garagehousenation666

    Garagehousenation666 Newbie

    Reputation Points:
    110
    Messages:
    38
    Joined:
    Mar 30, 2007
    swims prior use was like almost 2 months for a bulge disc in spine swim tried going cold turkey with cutting ultram 200s in half to help but by the 5 day I was starting to feel depresst and mental any pointers or help?
     
  4. MrJim

    MrJim Gold Member

    Reputation Points:
    565
    Messages:
    823
    Joined:
    Apr 8, 2005
    This might have to be moved over to recovery and addiciton. So SWIG has been using for 2 months and now is 3 days into w/d, is that correct?
    Have you talked to your doctor about this? The one who gave you your presciption? He could provide some sort of relief for you.
     
  5. Wflash

    Wflash Newbie

    Reputation Points:
    84
    Messages:
    91
    Joined:
    Nov 17, 2006
    from U.K.
    Does sound like addiction/withdrawal. SWIM usually finds he can tough out even some of the worst aspects of withdrawal. But the no-sleeping (including the horrific twitching heebie-jeebies when your mind tries to switch off) always seems to beat after five or six days.
     
  6. toad

    toad Newbie

    Reputation Points:
    0
    Messages:
    7
    Joined:
    Apr 18, 2007
    47 y/o
    Not being a doctor and not telling anyone to do this, but for alot of people taking immodium AD will take away I would say 95% of the withdrawals. Talking here about 8 tablets at a time. Talked to a doctor about it. They said its not going to kill you, just constipate the crap out of you, but the med is an agonistic agent against opiates and works wonderful through withdrawals. 3 days of that and all is good. Again, not a doctor so use at your own risk.